MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000441-198205000-00008

Медицинская библиотека · The American journal of the medical sciences · 1982

Vitamin A toxicity and hypercalcemia.

Ragavan V V, Smith J E, Bilezikian J P

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

A patient hospitalized with hypercalcemia and a history of chronic vitamin A ingestion was studied in order to investigate the rarely reported association between elevated serum calcium and vitamin A toxicity. The clinical presentation marked by profound weight loss, a psychiatric disturbance, total body alopecia, erosive dermatitis, and liver disease, was compatible with hypervitaminosis A. The diagnosis of vitamin A toxicity was established by elevated total vitamin A levels and the component due to retinyl esters. Other etiologies for hypercalcemia were excluded. In view of these results and the well-known effects of vitamin A on bone metabolism, it is concluded that the most likely etiology of the hypercalcemia in this patient was vitamin A toxicity.

Для цитирования: Ragavan V V, Smith J E, Bilezikian J P. Vitamin A toxicity and hypercalcemia.. The American journal of the medical sciences. 1982. DOI: 10.1097/00000441-198205000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.